RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 2, Pages 217–239 (Mi tvp616)  

A pair of conditional normal convergence theorems

F. Knight

University of Illinois at Urbana-Champaign

Full text: PDF file (1246 kB)

English version:
Theory of Probability and its Applications, 1966, 11:2, 217–236

Bibliographic databases:

Received: 07.01.1965
Language:

Citation: F. Knight, “A pair of conditional normal convergence theorems”, Teor. Veroyatnost. i Primenen., 11:2 (1966), 217–239; Theory Probab. Appl., 11:2 (1966), 217–236

Citation in format AMSBIB
\Bibitem{Kni66}
\by F.~Knight
\paper A~pair of conditional normal convergence theorems
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 2
\pages 217--239
\mathnet{http://mi.mathnet.ru/tvp616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=199879}
\zmath{https://zbmath.org/?q=an:0154.43702}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 2
\pages 217--236
\crossref{https://doi.org/10.1137/1111017}


Linking options:
  • http://mi.mathnet.ru/eng/tvp616
  • http://mi.mathnet.ru/eng/tvp/v11/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:140
    Full text:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020